# SDR YENA20161111996

- Difficulty date: November 11, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N623JB
- Make and model: Airbus A320-232
- Aircraft serial: 2504
- Aircraft time: 46,574 hours, 16,027 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, CORROSION WAS DISCOVERED ON AFT CABIN WET AREA DUMMY RAIL Y464 STRINGER 23L FRAME 66 - 66 + 4.   R & R THE DUMMY RAIL IAW SRM 53-00-14-283-002, AND 51-72-11.
